I was Diagoosed about 2 months ago. Now on Carbizole. 6 weeks I will have been in them next week. I was having terrible heart palpitations, shakes, irritation, brain fog etc., I have recently over the last week been getting dizzy spells, terrible acid on night time with whatever I eat or drink. Joint pain and cramp in hands. I am upset as I am putting Lots of weight on which really makes me feel crap. I've never known me put weight on so quick. I'm lucky I have a great husband who understands some of this. Doesn't like my irritability though. Doesn't get that side of it. Mind neither do I. Still get tired some days. Well I do work with alot if 3 year olds in Nursery. I've always been active. Any help or advice greatly appreciated x
Hyperthyroid and graves: I was Diagoosed about... - Thyroid UK
Hi. I was treated for graves in 2014. Am well now. Have you had a recent blood test? It's possible you are underactive and need dose adjustment. I went underactive about 6 weeks after starting treatment although I felt well (I felt dreadful prior to treatment). My dose was adjusted accordingly. I lost around half a stone prior to diagnosis (due to graves) and put it back on after starting treatment and perhaps a little bit extra initially. Weight settled quickly to my pre-graves level though. Best wishes.
I'm due blood tests next week. It's daft because blood test was taken 6 weeks ago before treatment then I'll see consultant again then have blood test taken and won't see him for another 6 weeks. I was borderline graves he said
The results should reveal if dose needs reducing. I was very overactive - over twice the level the t4 should have been - and still went underactive due to treatment by week 6. It's possible you are underactive or heading that way.
I am on CMZ 2 x 20 a day. But I also need beta blockers to take away the horrid side effects of overactive. Have you been given propranolol
Keep us posted. Xxx
You can't be borderline Graves, you either have the antibodies or you do not. You can be borderline hyperthyroid though.
What dose of Carb are you on?
I'm on 20mg to start.
You need to get copies of all the thyroid tests you have. Some people can become overmedicated on Carb and suffer hypo symptoms. Get tested every 8 weeks, esp after any dose change.
Eat a good diet and take lots of rest/sleep. Difficult, but try and stay away from stressful situations. I found I just couldn't deal with anything much.
Did you have antibodies tested?
Not what you're looking for?
You may also like...
risk a walk on the beach late evening. Having always worked and been active this has hit me like a...
Hello, I'm only now getting round to introduce myself. I was diagnosed with Hyperthyroidism caused...
Since then I have been on various doses of neomercazole & beta blockers. I have been on 20mg...
a day. I would have thought that the carbimazole should control the slight hand shaking once on...
played Rollerderby for that year. Why was I putting on weight & retaining water? I went to the...